# SDR YENA2024110501429

- Difficulty date: November 3, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 03381
- Aircraft time: 60,801 hours, 21,654 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2080, FLL-DCA. 'R2 DOOR  ARMED INDICATION INTERMITTENT DURING FLIGHT ON DOOR PAGE AS WELL AS ON FLIGHT ATTENDANT PANEL ( SLIDE INDICATIONS ON ECAM - PAX DOOR NOT ARMED ); CLEANED AND ADJUSTE R2 DOOR SLIDE GIRT BAR REF. AMM 25-62-44. OPS CHECK GOOD, NO FAULTS NOTED AT THIS TIME. THIS ACTION CLEARS THIS MDDR. MX-4 UPDATED, PLACARDS REMOVED AND MCC NOTIFIED.'
